Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
On Stability Analysis of Switched Systems and Its Applications
Izumi MASUBUCHI
Author information
JOURNALS FREE ACCESS

2002 Volume 15 Issue 5 Pages 262-269

Details
Abstract

This paper is concerned with stability analysis of switched systems and its application for synthesis problems. For a class of switched systems, we propose a discontinuous Lyapunov-like function to derive a condition that guarantees exponential stability of switched systems. This condition is stated with LMIs for switched systems that have linear continuous dynamics and an output feedback switch-scheduled control design method is presented in terms of LMIs. These results are applied to control design of a class of nonholonomic systems in the time-state control form.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top